Applied Mathematics & Information Sciences
On Linearization by Generalized Sundman Transformations of a Class of Liénard Type Equations and Its Generalization
We study the linearization of a class of Li´enard type nonlinear second-order ordinary differential equations from the generalized Sundman transformation viewpoint. The linearizing generalized Sundman transformation for the class of equations is constructed. The transformation is used to map the underlying class of equations into a linear second-order ordinary differential equation which is not in the Laguerre form. The general solution of this class of equations is obtained by integrating the linearized equation and applying the generalized Sundman transformation. Moreover, we apply a Riccati transformation to a general linear third-order variable coefficients ordinary differential equation to extend the underlying class of equations and we also derive the conditions of linearizability of this new class of nonlinear second-order ordinary differential equations using the generalized Sundman transformation method and obtain its general solution.
G. Johnpillai, A. and M. Mahomed, F.
"On Linearization by Generalized Sundman Transformations of a Class of Liénard Type Equations and Its Generalization,"
Applied Mathematics & Information Sciences: Vol. 07:
6, Article 27.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol07/iss6/27